# SDR UPS00832128

- Difficulty date: March 20, 2000
- Submitted: April 14, 2000
- Operation: Air carrier
- Aircraft: N804UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46004
- Aircraft time: 73,882 hours, 26,821 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Fitting
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C123, AFT CARGO BAY DOOR RAMP COVER GATE FWD STOP FITTING IS CRACKED.     REMOVED & REPLACED STOP FITTING, PN NR 4754061-1 IAW DC8 SRM 51-1-21.
